Panadol Night Caplets 24's

Panadol Night sleep aid tablets help relief night time pain so you can have a good night sleep.
SKU: 107351

Delivery date: Within an 2 hour
1.170 KD
pcs.

Panadol Night 24 Tablets

Paracetamol

Panadol Night relieves night time pain so you can have a good night sleep.

Panadol Night contains two active ingredients, Paracetamol which is an analgesic and antipyretic and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.

Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2, which are involved in prostaglandin (PG) synthesis. Prostaglandins are responsible for eliciting pain sensations. And have antipyretic effect that help in reducing fever.

Indications:

• Aid sleep.

• Relieves night time pain:

• Headaches.

• Migraine.

• Backache.

• Rheumatic and muscle pain.

• Toothache.

• Period pain.

• It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping.


How to store:

Keep at room temperature.

Points of interest:

• Should not be taken with other products containing paracetamol at the same time.

• Do not take more than 10 consecutive nights.

• This medication cause drowsiness. If affected, do not drive or operate machinery.


How to use:

Take 2 tablets 20 minutes before bed.


Active Ingredients:

Paracetamol , Diphenhydramine hydrochloride.


Side effects:

• Drowsiness, dizziness, tiredness, blurred vision, or difficulty concentrating

• Dry mouth.

Cautions:

Consult your doctor if you have:

• Liver and kidney impairment.

• Epilepsy or seizure disorders, myasthenia gravis, narrow-angle glaucoma, prostatic hypertrophy, urinary retention, asthma, bronchitis and chronic obstructive pulmonary disease (COPD).

Interactions:

• Prolonged daily use of paracetamol with anticoagulants and other coumarins used to thin the blood may increase the risk of bleeding.

• Avoid use with other antihistamine-containing preparations, including topical antihistamines and cough and cold medicines.

• Use with caution with monoamine oxidase inhibitors (MAOIs) or within 2 weeks of stopping an MAOI.

• Use with caution with other drugs with antimuscarinic properties (e.g. atropine, tricyclic antidepressants.


Quantity:

24 Caplets

Made in:
Argentina.

back to top
Filters